# SDR ASAA2018100826446

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,676 hours, 760 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT, GROUNDED - YES. RESET ENG NR 2 FADEC AMM 73-29--00-710-040 NO ACTION REQUIRED AMM 77-11-00.
